# SDR SIMA20171227002

- Difficulty date: December 27, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,666 hours, 25,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000421003
- Condition: Corroded
- Location: Frames 27-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM BETWEEN FRAMES 27 AND 29 HAS CORROSION.  REPAIRED THE OMEGA BEAM IAW  ERS-EM-53MR-3052.
